# SDR USAA2011101100007

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 37,718 hours, 13,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101800000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR20 TO FR24, BETWEEN Y-765 TO Y-1292.  REPLACED FLOOR PANEL BETWEEN FR20 TO FR24, BETWEEN Y-765 TO Y-1292 IAW MCGILL IRM 9701 REV G.
